# SDR UIEA2019040403771

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 72,346 hours, 12,633 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG. ANTI-ICE LIMITATION EXCEDED A/I ON AT 18C.( PERFORMED OPERATIONAL TEST ON ENGINE PROBE HEAT SYSTEM PER AMM 30-34-00, OPS CHECK GOOD. COULD NOT DUPLICATE FAULT, MCC NOTIFIED. ALSO PERFORMED FIM 30-21 FT 805, SYSTEM OK. )
